Volume 195, Issue 6, December 2013

This issue is a translation of Vestnik Novosibirskogo Gosudarstvennogo Universiteta: Seriya Matematika, Mekhanika, Informatika (Herald of Novosibirsk State University: Series Mathematics, Mechanics, Informatics) edited by Sergey S. Goncharov, Vol. 11, No. 3-4, 2011. Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru)

ISSN: 1072-3374 (Print) 1573-8795 (Online)

In this issue (12 articles)

  1. No Access

    OriginalPaper

    Lattices of Convex Subsets

    Ts. Ch.-D. Batueva Pages 771-778